As an Amazon Associate I earn from qualifying purchases.

1. Mucinex

#ad

Cough Suppresent, Chest Congestion and Stuffy Nose Relief, 6.8 Fl Oz, Mucinex Children's Multi-Symptom Cold Liquid

#ad
Mucinex #ad - Pediatrician recommended. Active ingredients include dextromethorphan HBr 5mg, Guaifenesin 100mg, Phenylephrine HCI 2. 5mg. For children ages 4 and up. Alcohol and sugar free. Relieves stuffy nose and chest congestion, controls cough, and breaks up mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.91 Inches
Length2.28 Inches
Weight6.8 ounces
Width2.28 Inches
Part Number6382401067
Model6382401067

2. Similasan

#ad

Similasan Kids Cold & Mucus Relief Syrup Plus Echinacea 4 oz

#ad
Similasan #ad - Homeopathic ingredients stimulate the body's natural defenses instead of masking the symptoms. Sabor a uva natural. Free of dyes, artificial flavoring and gluten. El jarabe para la tos alivio para el resfriado y la mucosidad para niños de similasan proporciona alivio natural de los síntomas del resfriado, mucosidad y congestión.

Similasan has been voted by the readers of Reader's Digest the most trusted Swiss healthcare brand 14 years in a row. No known side-effects and can be used alongside traditional medicines. For ages 2+. Trusted by pharmacists and families in switzerland for over 35 years, Similasan is a leading Swiss brand of remedies that uses natural active ingredients instead of harsh chemicals to keep families healthy. Similasan kids cold & mucus relief cough syrup provides temporary relief from cold symptoms, such as coughing, mucus and congestion.

Formulated with natural active ingredients: Mountain Flax, copper extracts, plus our Echinacea immunity blend. Natural grape flavor. Formulado con ingredientes activos naturales: Extractos de Senega Senega officinalis y cobre, tales como tos, más nuestra mezcla de inmunidad de Equinácea. Los ingredientes homeopáticos estimulan las defensas naturales del cuerpo en lugar de enmascarar los síntomas. Natural grape flavor.
BrandSimilasan #ad
ManufacturerEMCW9 #ad
Height5.13 Inches
Length2.38 Inches
Weight4 ounces
Width2.06 Inches
Part Number80094841256159
Model80094841256159

3. Hyland's

#ad

Syrup Cough Medicine for Kids, Hylands 4 Kids Cold 'n Mucus, Kids Cold Medicine and Mucus Relief for Ages 2+, Day and Night Value Pack, 4 Fl Oz Each, Nasal Decongestant and Allergy Relief

#ad
Hyland's #ad - Safe for ages 2-12. Relief of mucus & congestion: natural relief of symptoms of colds, throat and nose, runny nose, cough with mucus, including accumulation of mucus in chest, sneezing, nasal congestion and occasional sleeplessness.

4 fl oz of each= up to 23 doses of each of hyland's 4 kids cold 'n Mucus Day & Night Value Pack. Easy to take: natural syrup to ease mucus & congestion, runny nose, cough and occasional sleeplessness. There are no known side-effects and will not conflict with any medications you may be taking. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height1.9 Inches
Length5.6 Inches
Width3.7 Inches
Part Number354973328518
Model354973328518

4. Hyland's

#ad

4 Ounces, Cough, Cold Medicine for Kids Ages 2+ by Hyland's, Nighttime Cold 'n Mucus Relief Liquid, Natural Relief of Mucus & Congestion, Runny Nose

#ad
Hyland's #ad - Contains no aspirin, dextromethorphan, runny nose, throat and nose, artificial flavors or dyes. Hyland's is committed to providing natural solutions for families at every stage of life. There are no known side-effects and will not conflict with any medications you may be taking.

Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. Natural medicine: naturally relieves symptoms of colds, acetaminophen, pseudoephedrine, naproxen, ibuprofen, including accumulation of mucus in chest, sugar, sneezing and nasal congestion.

Easy to take: natural syrup to ease mucus & congestion, runny nose and cough. Safe for ages 2-12. 4 fl oz= up to 23 doses of hyland's 4 Kids Cold 'n Mucus. Relief of mucus & congestion: natural relief of symptoms of colds, throat and nose: cough with expectoration of thick, including accumulation of mucus in chest, discolored mucus; runny nose, sneezing and nasal congestion.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height0.49 Inches
Length0.23 Inches
Weight4 ounces
Width0.35 Inches
Part Number354973325012
Model354973325012

5. Hyland's

#ad

Runny Nose, Cold Medicine for Kids Ages 2+ by Hyland's, 4 Ounces, Cough, Cold 'n Mucus Relief Liquid, Natural Relief of Mucus & Congestion

#ad
Hyland's #ad - Sugar free, Dye Free. All natural homeopathic ingredients. Safe, effective, natural Formula for children 2-12 years old. No artificial flavors. 4 fl oz= up to 23 doses of hyland's 4 Kids Cold 'n Mucus. There are no known side-effects and will not conflict with any medications you may be taking.

Safe, effective, natural Formula for children 2-12 years old. Sugar free, Dye Free. Safe for ages 2-12. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. Relief of mucus & congestion: natural relief of symptoms of colds, including accumulation of mucus in chest, throat and nose: cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion.

Easy to take: natural syrup to ease mucus & congestion, runny nose and cough. Multi-symptom, natural relief without sleepy or stimulant side effects. Contains no aspirin, Acetaminophen, Ibuprofen, Naproxen, Pseudoephedrine or Dextromethorphan. No artificial flavors. Contains no aspirin, Naproxen, Ibuprofen, Acetaminophen, Pseudoephedrine or Dextromethorphan.
BrandHyland's #ad
ManufacturerHyland's Homeopathic #ad
Height2.92 Inches
Length5.63 Inches
Width2.77 Inches
Part Number183503
Model183503

6. Sudafed

#ad

Berry-Flavored, 4 fl. oz, Alcohol Free and Sugar-Free, Children's Sudafed PE Nasal Decongestant, Liquid Cold Relief Medicine with Phenylephrine HCl

#ad
Sudafed #ad - Non-drowsy nasal decongestant formula that is alcohol-free and sugar-free and includes the active ingredient of phenylephrine HCl as a nasal decongestant.

4-fluid ounces of children's sudafed PE Nasal Decongestant provides temporary relief for children's nasal congestion and sinus pressure due to the common cold and hay fever. Find both sinus pressure and nasal congestion relief with this cold medicine for kids ages 4-11 with a non-drowsy formula. Cold medicine for kids ages 4-11 in a 4-fluid ounce bottle to help relieve both sinus pressure and nasal congestion. Non-drowsy relief of nasal congestion from the common cold and allergies in a kid-friendly berry flavor suitable for ages 4 to 11.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4 Inches
Length6 Inches
Weight4 ounces
Width5 Inches
Part NumberJJ-765
Model22704

7. Vicks

#ad

Non-Drowsy Berry Flavor, Day Cough & Congestion Relief, 6 FL OZ, Vicks Children's, Free of Artificial Dyes & Flavors

#ad
Vicks #ad - Designed for children. Includes dosing cup for easy measuring. Contains: dextromethorphan, Phenylephrine HCl, Guaifenesin. Free from artificial dyes and flavors, high fructose corn syrup, and alcohol. Vicks children's medicine is specially formulated for children in flavors that children love, berry, such as grape, and orange. Chest congestion, stuffy nose & cough relief and decongestant. Tackles your child's cold and cough symptoms: Cough & Congestion Non-Drowsy Berry - Cough, Chest Congestion, Stuffy Nose. Simple, effective relief.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height5.79 Inches
Length1.69 Inches
Weight6 ounces
Width2.17 Inches
Part NumberB07QR6RWZ8
ModelB07QR6RWZ8

8. Zarbee's Naturals

#ad

Zarbee's Naturals Soothing Saline Nasal Mist with Aloe, 3 Ounce Canister

#ad
Zarbee's Naturals #ad - For the whole family: this moisturizing mist with gentle aloe contains no harsh ingredients. We'll bee there: healthy families start with wholesome ingredients for everyone from babies & supplements, immune support, cough & throat relief & adults.

Try our vitamins & toddlers to kids & more! Natural ingredients: from vitamins that help support immune systems to cough syrups that soothe, elderberry, powerful natural ingredients like dark honey, & agave form the backbone of our products. Formulated with safe, handpicked ingredients, we’ll be there with our complete range of products made just for infants & toddlers.

Nasal mist for babies: this soothing saline nasal Mist with Aloe safely & gently moisturizes, cleans, heated environments, & flushes out noses. It soothes nasal passages dried by low humidity, & air travel. Made especially for baby: the littlest ones need extra-gentle care. It's soothing & gentle for adults, children, & babies; safe for the whole family.
BrandZarbee's Naturals #ad
ManufacturerZarBee's #ad
Height6 Inches
Length1.8 Inches
Width1.8 Inches
Part Number716
Model716

9. Boiron

#ad

Runny Nose, and Nasal Congestion, 30 Doses. Baby Cold Relief Drops for Sneezing, Boiron Coldcalm Baby, Sterile Single-use Liquid Oral Doses with Natural Active Ingredient, Non-drowsy

#ad
Boiron #ad - Squeeze entire contents into mouth. Cold calm liquid Doses are a soothing balm for your child. They contain no alcohol, lactose, dyes, flavors, sugar or artificial sweetners. Now parents can help soothe even the smallest cold sufferers at the first sign of their symptoms with Coldcalm Liquid Doses.

Boiron cough, cold & flu medicines cause no drowsiness or sleeplessness. Also contains: Purified water. Children 6 months+: snap off one single-use dose. Twist to open. Keep the remaining unit-doses in the aluminum pouch. Active ingredients: allium cepa 3c hpus, nux vomica 3c hpus, phytolacca decandra 6C HPUS, kali bichromicum 6C HPUS, gelsemium sempervirens 6c hpus, eupatorium perfoliatum 3C HPUS, apis mellifica 15c hpus, pulsatilla 6C HPUS. Administer one liquid unit-dose at the onset of symptoms, 3 to 6 times a day.

Boiron's cold calm liquid Doses are safe and effective for children six months and up. Coldcalm's sterile single-use doses eliminate the need for preservatives & help prevent contamination. Before their first birthday, most babies will catch seven colds or more if they attend a child care center. Coldcalm liquid doses temporarily relieve sneezing, runny nose, and nasal congestions for children 6 months of age and older. Reduce with improvement.
BrandBoiron #ad
ManufacturerBoiron #ad
Height4.25 Inches
Length6.56 Inches
Weight0.28 Pounds
Width3.56 Inches
Part Number0306969057094
Model306969057094

10. DR HANA'S NASOPURE

#ad

Dr. Hana's Nasopure The"Nicer Neti Pot" for Kids | Little Sampler | 4 Ounce Bottle with 4 Buffered Salt Packets | Nasal Irrigation for Natural Allergy Relief

#ad
DR HANA'S NASOPURE #ad - All natural relief: our nasal irrigation system helps clean the nose your body's personal air filter after exposure to Occupational Nasal Irritants, Fumes, Animal Dander, and especially athletes, factory/warehouse workers, etc. Use daily for maximum health benefits. Includes: 4 oz nasopure bottle & cap, and instructions.

Happy breathing! Is a pediatrician who developed nasopure to provide patients with an effective alternative to prescription and OTC medications. Wash your nose and wear a mask! detox your nasal passages with our Nicer Neti Pot! Improves nasal hygiene, non-drowsy relief from nasal symptoms of allergy, sinusitis, cold, flu, m. D. Nasopure improves nasal hygiene and provides all natural, INVENTED BY A DOCTOR: Our founder Dr. The most comfortable nasal wash in the world: no burning, no stinging, & no drowning sensation! Simple-Soothing-Safe as part of a daily personal care & nasal hygiene routine.

Hana, & rhinitis/hay fevER! Usp-grade ingredients. 33% more salt per packet compared to a leading brand. Those who may benefit include anyone with a nose ages 2 - 102+, pollution, healthcare professionals, Chemicals, teachers/students, gardeners, construction workers, Grass, pregnant women, Smoke, truck drivers, Pollen, Dust, and anyone exposed to irritants and debris!. Try it risk free: we’re so confident that you’ll love nasopure we back it with our 100% MONEY-BACK GUARANTEE! If you aren’t satisfied, simply return or contact us for a complete refund.
BrandDR HANA'S NASOPURE #ad
ManufacturerBeWell Health #ad
Height2.25 Inches
Length6.25 Inches
Weight55.85 Grams
Width2.25 Inches
Part NumberLSAM
ModelLSAM